SciELO - Scientific Electronic Library Online

 
vol.30 número2On topological conjugacy of left invariant flows on semisimple and affine Lie groupsPartial actions and quotient rings índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.30 no.2 Antofagasta  2011

http://dx.doi.org/10.4067/S0716-09172011000200005 

Proyecciones Journal of Mathematics
Vol. 30, N° 2, pp. 189-199, August 2011.
Universidad Católica del Norte
Antofagasta - Chile


Difference sequence spaces defined by a sequence of modulus functions


Kuldip Raj
Sunil K. Sharma

Shri Mata Vaishno Devi University, India


Correspondencia a:


Abstract

In the present paper we study difference sequence spaces defined by a sequence of modulus functions and examine some topological properties of these spaces.

Subjclass[2000] : 40A05, 40C05, 46A45.

Keywords : Paranorm space, Difference sequence space, Modulus function.



Texto completo sólo en formato PDF

 

References

[1] Bilgen, T., On statistical convergence , An. Univ. Timisoara Ser. Math. Inform. 32, pp. 3-7, (1994).         [ Links ]

[2] Et, M. and Colak, R., On some generalized difference sequence spaces , Soochow J. Math., 21, pp. 377-386, (1965).         [ Links ]

[3] Et, M., Altin, Y. and Altinok, H., On some generalized difference sequence spaces defined by a modulus functions , Filomat 17, 23-33, (2003).         [ Links ]

[4] Kizmaz, H., On certain sequence spaces , Cand. Math. Bull., 24, pp. 169-176, (1981).         [ Links ]

[5] Lindler, L., Uber de la Valle-Pousinsche Summierbarkeit Allgemeiner Orthogonal-reihen, Acta Math. Acad. Sci. Hungar, 16, pp. 375-387, (1965).         [ Links ]

[6] Maddox, I. J., Elements of functional Analysis , Cambridge Univ. Press, (1970).         [ Links ]

[7] Malkowsky, E. and Savas, E., Some ?-sequence spaces defined by a modulus, Archivum Mathematicum, 36, pp. 219-228, (2000).         [ Links ]

[8] Savas, E., On some generalized sequence spaces defined by a modulus , Indian J. pure and Appl. Math., 30, pp. 459-464, (1999).         [ Links ]

[9] Wilansky, A., Summability through Functional Analysis, North- Holland Math. stnd. (1984).         [ Links ]


Kuldip Raj
School of Mathematics
Shri Mata Vaishno Devi University
Katra-182320, J&K
India
e-mail : kuldeepraj68@rediffmail.com


Sunil K. Sharma
School of Mathematics
Shri Mata Vaishno Devi University
Katra-182320, J&K
India
e-mail : sunilksharma42@yahoo.co.in


Received : March 2011. Accepted : May 2011